On a Subclass of Meromorphic Univalent Functions Involving Hypergeometric Function
Journal of Al-Qadisiyah for Computer Science and Mathematics,
2019, Volume 11, Issue 3, Pages 12-20
AbstractThe main object of the present paper is to, introduce the. class of meromorphic univalent functions Involving! hypergeomatrc function .We obtain~ some interesting geometric properties according to coefficient inequality , growth and distortion theorems , radii of starlikeness and convexity for the" functions in our subclass.
- Article View: 156
- PDF Download: 78